# SDR ASAA2016111918749

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 4,355 hours, 1,416 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA058213
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 4,355 hours, 1,416 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON ENGINE START NR 2 GROUND CREW NOTICED FUEL DRIPPING FROM ENGINE NR 2. GROUNDED, YES. OPENED COWLS & RAN ENGINE AT IDLE, UPON START LARGE QUANTITY OF FUEL CAME OUT CONTINUOUSLY FROM FUEL PUMP PAD DRAIN LINE. ACCOMPLISHED FUEL PUMP PACKAGE REMOVAL, REF AMM 73-11-01-000-801-F00. REMOVED HMU FROM FUEL PUMP PACKAGE, REF TASK CARD N8473000. UTILIZED EA 7311-01021 TO FACILITATE PUMP PACKAGE REMOVAL. REMOVED SERVO FUEL HEATER FROM PUMP PACKAGE, REF AMM 73-11-07-000-801-F00. MAIN OIL FUEL HEAT EXCHANGER REMOVED FROM PUMP PACKAGE, REF AMM 79-21-02-000-801-F00. SERVO FUEL HEATER AND FUEL HEAT EXCHANGER REMOVED AS ASSEMBLY. REMOVED SERVICEABLE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH FROM OLD PUMP AND INSTALLED ON NEW PUMP, REF AMM 73-34-01-000-801-F00 AND 73-34-01-400-801-F00. INSTALLED FUEL PUMP, TORQUED QUAD RING, REF AMM 73-11-01-STEP STEP H, SUB TASK 1, 2, 3, & 4. INSTALLED FUEL HEATER, REF AMM 79-21-02 STEP F & G SUBTASK 1. STARTED FROM STEP G1 TO COMPLETION OF T/C N8473001.
